# SDR AALA201808219016

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006496
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 43,032 hours, 17,376 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNIT 10WL FOUND TO BE IN OPERATIVE. REPLACED EPSU IAW AMM 33-51-38-400-001-A, AND PERFORMED A BITE TEST OF THE EPSU. TESTED OK.
